Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
O. J. Farrell "On approximation by polynomials to a function analytic in a simply connected region," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 41(10), 707-711, (October 1935)